# SDR FDEA201312102951

- Difficulty date: December 10, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 34,981 hours, 12,736 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 3742929
- Part serial: 3702
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GREEN HYD QTY DECREASED DURING FLIGHT UNTIL LOW QTY ECAM WARNING.  DECLARED EMERGENCY, FOLLOWED QRH MANUAL GEAR EXTENTION HYD FAILURE REQ TOW IN.  PRESS REMAINED NORMAL UNTIL QTY LOW INDICATION, VERY SLOW QTY LOSS ABOUT 2 HRS INTO FLIGHT WHEN INDICATION OCCURRED.  CREW REPORTED PRESS WAS GOOD.  FOUND GREEN RESERVOIR FULL AT MECHANICAL GAUGE.  PRESSURIZED SYS, NO LEAKS FOUND.  R & R GREEN RESERVOIR HYD QTY TRANSMITTER.  SERVICED GREEN SYS CHECKS NORMAL IAW MM29-31-11-04..  DUE TO MANUAL EXTENSION IN FLIGHT PERFORMED RESTORATION OF SYS TO NORMAL AFTER FREEFALL EXTENSION IAW MM 32-33-00-02, OK FOR SERVICE.
